How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Geyik, MBBS Your Own Question
Dr Geyik, MBBS
Dr Geyik, MBBS,
Category: Medical
Satisfied Customers: 2291
Experience:  Expert
113018656
Type Your Medical Question Here...
Dr Geyik, MBBS is online now

Lump on scalp, 3 mmonths, no

Customer Question

Lump on scalp
JA: How long have you had the lump? Is it hard or soft?
Customer: 3 mmonths
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 21 days ago.
Category: Medical
Expert:  Dr Geyik, MBBS replied 21 days ago.

Hello. This is Dr Geyik and I will be assisting you today.

Can I please ask your age/gender and if you have any other medical conditions or allergies, or take medications?

Expert:  Dr Geyik, MBBS replied 21 days ago.

Are you able to send a picture of the lump here for assessment?

Expert:  Dr Geyik, MBBS replied 21 days ago.

Any associated pain, bleeding, discharge, itching, fever, other lumps, or other symptoms?

Customer: replied 21 days ago.
I’m 29
And ionly take sertraline 150mg
I will send a picture now
I have a video to
Expert:  Dr Geyik, MBBS replied 21 days ago.

OK, you can send either.

Customer: replied 21 days ago.
File attached (MPVTGQG)
Customer: replied 21 days ago.
File attached (5163V3G)
Expert:  Dr Geyik, MBBS replied 21 days ago.

Any associated pain, bleeding, discharge, itching, fever, other lumps, or other symptoms?

Expert:  Dr Geyik, MBBS replied 21 days ago.

Have you tried any treatments for this lesion?

Customer: replied 21 days ago.
It is itchy every now and then and feels bigger, having some night sweats ?
I tried hydrocortisone but nothing really
Expert:  Dr Geyik, MBBS replied 21 days ago.
The exact cause is not known but it could possibly a fungal infection which is common on skin and scalp. So, you can try over the counter Clotrimazole (Canesten) or Miconazole (Daktarin) cream to see if this would work. 

If the creams do not work, I suggest you see your GP for further assessment and closer examination.

Customer: replied 21 days ago.
Ok I shall try, do you think it could be skin cancer
Customer: replied 21 days ago.
Is daktacoer ok to use ?
Expert:  Dr Geyik, MBBS replied 21 days ago.

Yes, you can use Daktacort which is miconazole and hydrocortisone, but you should not use any steroid cream for more than 7 days as it can thin your skin

Expert:  Dr Geyik, MBBS replied 21 days ago.

Doesn't really look like typical skin cancer but if these remedies do not work, you do need to see your GP for closer assessment.

Customer: replied 21 days ago.
Ok thank you I also have another question if that’s ok
Expert:  Dr Geyik, MBBS replied 21 days ago.

Sure, go ahead.

Customer: replied 21 days ago.
I had my baby about 18 weeks ago 4+motnhs via emergency c section as after 18 hours my cervix had swelled
I am yet to have my period
Customer: replied 21 days ago.
I did try to breastfeed but only lasted a couple of day 5/6 as didn’t work and haven’t tried since
I’m worried I should have had by now,
I can feel my cervix it’s low down and feels a bit bumpy
Expert:  Dr Geyik, MBBS replied 21 days ago.

Are you on any medications or contraception?

Expert:  Dr Geyik, MBBS replied 21 days ago.

And do you have any abdominal or back pains, fever, dizziness, vomiting/nausea, etc?

Expert:  Dr Geyik, MBBS replied 21 days ago.

If you do not have any other symptoms, then a serious underlying cause is not likely.

Any condition in which your normal hormonal balance is upset can alter your periods and you can have heavier or longer ones or not have one at all. Some common conditions that can cause this include stress/anxiety, weight changes, travel, over-exercise, and minor illnesses.

So, I suggest you contact your GP for further assessment it has been over 4 months now. 

Customer: replied 21 days ago.
Only recently placed on sertraline!
No fever just some night sweats and bruising on legs, had bloods but told they where ok
Customer: replied 21 days ago.
I just used to be so regular it of I havnt had one since
Expert:  Dr Geyik, MBBS replied 21 days ago.

This is most likely due to hormonal changes and should back to normal eventually. But, you can still see your GP for a quick assessment.

Customer: replied 20 days ago.
I have gone to GP but don’t seem interested :/ shame really they used to be so good
Expert:  Dr Geyik, MBBS replied 20 days ago.

I still think you should see your GP if these remedies do not work. That lesion needs closer assessment if antifungals do not work.